Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Fibered knots through $T$-surgery
HTML articles powered by AMS MathViewer

by Wilbur Whitten PDF
Proc. Amer. Math. Soc. 34 (1972), 293-298 Request permission

Abstract:

Noninvertible fibered knots are constructed by a discrete surgical procedure called T-surgery on links.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55A25
  • Retrieve articles in all journals with MSC: 55A25
Additional Information
  • © Copyright 1972 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 34 (1972), 293-298
  • MSC: Primary 55A25
  • DOI: https://doi.org/10.1090/S0002-9939-1972-0292063-4
  • MathSciNet review: 0292063